Does anyone have a suggestion or experience with a statin to take with a j pouch?  From what I’ve read, statins may help reduce the number of bowel movements per day which is definitely a bonus.  I just want to make sure that I’m not missing anything.  Thanks so much!

JB

Original Post

Many medications that can cause diarrhea or constipation do so by affecting large intestine function. In those cases you might experience no effect at all!

My endocrinologist prescribes Crestor (Rosvustatin). I've been taking it for two years, the lowest dose 5mg, one tablet at night. It has lowered my bad numbers (L) and increased the good (H), so it's working for me. I haven't noticed any difference in frequency. It mostly depends what and how much I eat in a day = frequency. 

I have come to the conclusion with Jpouch since 2013 that some meds might change form of output either soft or hard or in between but the frequency is definitely how much u eat.  The more I eat the more I go.   

Add Reply

Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×
Link copied to your clipboard.
×